# SDR SWAA2021031754173

- Difficulty date: February 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN BS 847 TO BS 867 AT LBL 16 AT AFT CARGO COMPARTMENT (VACUUM WASTE TANK ENCLOSURE). REPLACED WEB INTERCOSTAL (SUPPORT ASSY) LOCATED BTW BS 847 TO BS 867 AT LBL 16 VACUUM WASTE TANK ENCLOSURE AFT CARGO COMPARTMENT IAW B737700 SRM 514002 SRM 511002 ITEM 9 AND DWG 149A8100 SHEET 1 REV
